# SDR CA151026006

- Difficulty date: October 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 10,246 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 26131624
- Condition: Worn
- Location: Rudder Pedal
- Part time: 10,171 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RUDDER PEDAL BRACKET FOUND WITH ELONGATED HOLES WHERE BRAKE MASTER CYLINDER ATTACHES AND SPACER FASTENER SHEARED.
